# SDR R61A201504240302

- Difficulty date: April 24, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N356NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4356
- Aircraft time: 7,230 hours, 6,992 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 85750790
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 7,230 hours, 6,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A LIGHTNING STRIKE DAMAGE TO THE LT INBD FLAP ASSY. TOP SKIN ALONG THE REAR SPAR BETWEEN YW90 TO YW112. MAINTENANCE PERFORMED A "MAJOR" REPAIR TO THE LIGHTNING STRIKE DAMAGE ON THE LT INBD FLAP ASSY, TOP SKIN ALONG THE REAR SPAR BETWEEN YW90 TO YW112 IAW RD 8/4-57-2800 AND SRM 51-26-10.
